# SDR IPXA09155058

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A WHILE TRANSITIONING FROM AUTO BRAKING TO MANUAL, THE ANTISKID LIGHT CAME ON, F/O'S INSTRUMENT PANEL WENT BLANK, AND A/C STARTED SHUTTERING.  IT WAS DISCOVERED THAT EIGHT MAIN TIRES WERE BLOWN.  ALL RELATED SYSTEMS TESTED.  NO CURRENT FAULTS NOTED.  A/C OK FOR SERVICE.
